Author Index

D

  • Davari, A. Application of iterative Jacobi method for an anisotropic di usion in image processing [Volume 8, Issue 2, 2012, Pages 41-48]

F

  • Firouz, E. Common xed point theorem for w-distance with new integral type contraction [Volume 8, Issue 2, 2012, Pages 33-39]

H

  • Hosseini Ghoncheh, S. J. Common xed point theorem for w-distance with new integral type contraction [Volume 8, Issue 2, 2012, Pages 33-39]

K

  • Khanian, M Application of iterative Jacobi method for an anisotropic di usion in image processing [Volume 8, Issue 2, 2012, Pages 41-48]

M

  • Mirnia, M.K. The e ect of indicial equations in solving inconsistent singular linear system of equations [Volume 8, Issue 2, 2012, Pages 49-64]

N

  • Nikuei, M The e ect of indicial equations in solving inconsistent singular linear system of equations [Volume 8, Issue 2, 2012, Pages 49-64]